Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Differentiable $Z_p$ actions on homotopy spheres


Author: Reinhard Schultz
Journal: Bull. Amer. Math. Soc. 80 (1974), 961-964
MSC (1970): Primary 57E15; Secondary 57E25
DOI: https://doi.org/10.1090/S0002-9904-1974-13596-2
MathSciNet review: 0356105
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57E15, 57E25

Retrieve articles in all journals with MSC (1970): 57E15, 57E25


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13596-2